# SDR A6WA200940767

- Difficulty date: November 6, 2009
- Submitted: December 11, 2009
- Operation: Air carrier
- Aircraft: N426AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7669
- Aircraft time: 17,266 hours, 15,955 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Bs 310
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR LOWER LONGERON EXT AND INT SURFACE CORRODED PAX DOOR LOWER LONGERON REPLACED IAW SRM 51-42-06, 51-42-13, 51-42-21.
